Regularity near the initial state in the obstacle problem for a class of hypoelliptic ultraparabolic operators
2010 (English)In: Journal of Differential Equations, ISSN 0022-0396, E-ISSN 1090-2732, Vol. 249, no 8, 2044-2060 p.Article in journal (Refereed) Published
This paper is devoted to a proof of regularity, near the initial state, for solutions to the Cauchy-Dirichlet and obstacle problem for a class of second order differential operators of Kolmogorov type. The approach used here is general enough to allow us to consider smooth obstacles as well as non-smooth obstacles.
Place, publisher, year, edition, pages
Elsevier, 2010. Vol. 249, no 8, 2044-2060 p.
Operator of Kolmogorov type, Obstacle problem, Hypoelliptic, Regularity, Blow-up, Initial state
IdentifiersURN: urn:nbn:se:umu:diva-109734DOI: 10.1016/j.jde.2010.05.020ISI: 000281924000013OAI: oai:DiVA.org:umu-109734DiVA: diva2:859091